I have taken Zomig and the sister drug for years. My calves of my legs swell horribly. I don't even wear dresses anymore. I am a small person 5'7" weighing 125 and am embarrassed about my legs. I readup on side affects and thrombophebitis is an adverse side affect. Does anyone else suffer from this and when I'm able to quit taken Zomig will this side affect go away in time. I want my nice shapely legs back.
This person has asked a similar question:
If you respond under comment barbaraj should be notified.
Are you taking Zomig for migraine?
If so, you say you have been taking it for years...
Have you talked with your doctor about taking a preventative migraine medication every day instead?
This can be very successful and reduce the number of migraines you get significantly.
- Zomig Information for Consumers
- Zomig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zomig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 3 answers
Posted 5 May 2010 • 1 answer
Posted 1 Apr 2013 • 1 answer
Posted 1 Jun 2014 • 7 answers
Posted 18 Jul 2014 • 2 answers